# SDR CALA0000945

- Difficulty date: June 20, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT LOWER FUEL PANEL NR 1363 CORRODED ON MOUNT FACE AND IN COUNTERSINK.  THE PANEL WAS REMOVED AND A NEW PANEL WAS INSTALLED IAW MM 51-30-2.
